MathSciNet Relay Station
MathSciNet bibliographic data
MR1815215 (2003d:60012) 60B15 (05C25 22D10 60J10)
Lubotzky, Alexander; Pak, Igor The product replacement algorithm and Kazhdan's property (T). J. Amer. Math. Soc. 14 (2001), no. 2, 347–363 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement